# SDR CALA2017100203400

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 68,842 hours, 7,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN FIRST CLASS TOILET INOPERATIVE.  LIGHT ASSY ATTACHED, EMERGENCY LIGHT TESTED SATISFACTORY.
